Infinitely many positive solutions for the nonlinear Schrodinger equations in R-N
Publication in refereed journal


Times Cited
Web of Science62WOS source URL (as at 28/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider the following nonlinear problem in R-N
All Author(s) ListWei JC, Yan SS
Journal nameCalculus of Variations and Partial Differential Equations
Year2010
Month3
Day1
Volume Number37
Issue Number3-4
PublisherSpringer Verlag (Germany)
Pages423 - 439
ISSN0944-2669
eISSN1432-0835
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-28-10 at 23:50